# SDR SIMA20210114003

- Difficulty date: January 14, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT BEAM CRACKED AT NUT PLATE HOLE IN LAV UNDER RT FLOOR GUSSET BETWEEN FRAMES 59-60.  CRACK LENGTH .018 NUMBER OF CRACKS 1.  C/A: PERFORMED PERMANENT REPAIR TO HAT BEAM IN LAV UNDER RT FLOOR GUSSET, IAW ERS-EM-53MR-4247.
